# SDR SWIA202163308

- Difficulty date: September 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACKS ON LBL 9.00 AND RBL 9.00 BETWEEN F.S. 364.00 TO F.S. 400.00 ARE CORRODED.   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED CABIN FLOOR SEAT TRACKS AT RBL 9 AND LBL 9 FS 364.00 TO FS 400.00 IAW CRJ 200 AMM 53-01-11-400-802.
